Our partner

Sexual side effects of SSRIs?

Medication about Anti-Depressants message board, open discussion, and online support.
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

Sexual side effects of SSRIs?

Postby sleeptodream » Wed Aug 16, 2017 12:45 pm

I saw a psychiatrist recently to find a solution to the sexual side effects I experience on 50mg Zoloft. She prescribed Viibryd because apparently it has a low risk of those side effects, but I looked into it when I got home and I'm reluctant to take it because of the numerous other severe side effects people have reported. I've read that adding Wellbutrin or Buspar to an SSRI can counteract sexual side effects but the psychiatrist I saw didn't think that was a good idea. Has anyone been able to remedy the sexual side effects of an SSRI successfully? And if so, what did you use? Thanks!
sleeptodream
Consumer 0
Consumer 0
 
Posts: 1
Joined: Wed Aug 16, 2017 12:28 pm
Local time: Sun Jun 16, 2019 5:46 am
Blog: View Blog (0)


ADVERTISEMENT

Re: Sexual side effects of SSRIs?

Postby quietgirl2538 » Wed Aug 16, 2017 3:11 pm

I used to take Zoloft and then Prozac later. For me, it was the depression itself that was causing the lack of sex drive, but I'm sure it's different for you. I think if you fear the side effects so much, you should consider telling your doctor about it and see if they recommend changing or maybe just doing a trial and see how you react. To be honest, every single one of those antidepressants and many other medications have so many side effects. Some side effects you may experience, others you may not. It's only after you've tried them that you know how it will affect you. So my suggestion is to talk to your doctor again. There are so many antidepressants out there. I like Wellbutrin XL. I've tried so many before but some of them just didn't work for me and/or the side effects were not good for me. Good luck!
“There’s an Asian expression that ‘a burden shared is halved.’"

Bipolar I
ADD (not the hyperactive kind)
*I take loads of meds, but they keep me stable :D

Forum Rules

PsychForum rules and Active Staff
quietgirl2538
Moderator: Consumer
Moderator: Consumer
 
Posts: 5565
Joined: Sat Feb 16, 2013 2:23 am
Local time: Sun Jun 16, 2019 5:46 am
Blog: View Blog (90)


Return to Anti-Depressants




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 1 guest